# SDR ASOA201001238

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 27 FS 574.00 TO 621.00 IS CORRODED.  REMOVED FLOORBEAM CAP AT LBL 27 FS 569 TO FS 621 IAW SRM 51-42-06 AND SRM 51-42-21. ALL HOLES FOUND TO BE SERVICEABLE AT THIS TIME.  INSTALLED NEW FLOORBEAM CAP AT LBL 27 FS 569 TO FS 621 IAW REO 601R-53-61-3828, STEPS 1-8.  PAINTED IAW SRM 51-25-01 AND DINITROL IAW SRM 51-21-11.  C/W EC/TC REO 601R-53-61-3828.
